| Model Number |
PXYAT5 |
| Medical Device Problem Codes |
Optical Decentration (1360); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
08/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that after an intraocular lens (iol) implant procedure, the lens was explanted for an unspecified issue.Additional information was received the lens was explanted for blurry vision and clinical reason for explant was disorder of intraocular lens (iol).
Additional Manufacturer Narrative
Correction information was provided in b.3., and b.5.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received in the surgeon's opinion the product cause or contribute to the event was possibly difficulty with iol centration but narrow echelette diameters may make it less forgiving but if not then in the surgeon¿s opinion the product caused the event was asymmetry of zonular insertion to capsular bag.
Additional Manufacturer Narrative
Correction information was provided in h.6.On initial medical device report (mdr) the fda device codes of a26 was submitted.It should have been a0602.Additional information was provided in h.3.And h.11.It is stated in the file that in the surgeon¿s opinion it was asymmetry of zonular insertion to capsular bag that caused the event.The manufacturer internal reference number is: (b)(4).